# SDR MASA2009090900286

- Difficulty date: September 9, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 13,080 hours, 10,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2881 PHX-SNA.  PAX DOOR HARD TO LATCH.  MX ADJUSTED DOOR PIN.
